| Catalog Number |
0703046002 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H10: lot number of the device is unknown - full udi is not available.
Event or Problem Description
It was reported that during a procedure the e-sep safeair pencil activated without pressing any buttons by the surgeon.The procedure was completed successfully without a delay; no adverse consequences or injury were reported.
Additional Manufacturer Narrative
D4: lot number added.D4: full udi added.H6: the quality investigation is complete.
Event or Problem Description
No new information.